Items where Division is "Department of > Statistics" and Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | R | S | V
Number of items: 5.

B

Biradar, B. S. and Santhosha, C. D. (2014) Estimation of the mean of the exponential distribution using maximum ranked set sampling with unequal samples. Open Journal of Statistics, 4 (8). pp. 641-649.

R

Ravi, S. and Praveena, A. S. (2014) On the intersection of max domains of attraction of p-max stable laws and the class of subexponential distributions. Communications in Statistics-Theory And Methods, 44 (1). pp. 115-124. ISSN 1532-415X

S

Sreehari, M. and Divanji, G. (2014) Limit infimum results for subsequences of partial sums and random sums of i.i.d. random variables. Statistics and Probability Letters, 95. pp. 101-109.

V

Vasudeva, R. and Vasantha Kumari, J. (2014) Asymptotic behaviour of near-maxima of Gaussian sequences. Metrika, 77 (7). pp. 861-866. ISSN 1435-926X

Vasudeva, R. and Vasantha Kumari, J. and Ravi, S. (2014) On the asymptotic behaviour of extremes and near maxima of random observations from the general error distributions. Journal of Applied Probability, 51 (2). pp. 528-541.

This list was generated on Tue Jan 19 23:56:48 2021 IST.